IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Special Section on Information Theory and Its Applications
Auto-Correlation Functions of Low-Density Chaotic Binary Sequences Generated by Bernoulli Map
Akio TSUNEDA
Author information
JOURNALS RESTRICTED ACCESS

2018 Volume E101.A Issue 12 Pages 2192-2193

Details
Abstract

Low-density chaotic binary sequences generated by Bernoulli map are discussed in this paper. We theoretically evaluate auto-correlation functions of the low-density chaotic binary sequences based on chaos theory.

Information related to the author
© 2018 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top